CSpace

Browse/Search Results:  1-10 of 103 Help

Selected(0)Clear Items/Page:    Sort:
W-Entropy, Super Perelman Ricci Flows, and (K, m)-Ricci Solitons 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 3, 页码: 3149-3180
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
W-entropy  Witten Laplacian  CD(K, m)-condition  (K, m)-Ricci solitons  (K, m)-super Perelman Ricci flows  (K, m)-Perelman Ricci flow  Gaussian solitons  
Multi-objective optimisation in flexible assembly job shop scheduling using a distributed ant colony system 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2020, 卷号: 283, 期号: 2, 页码: 441-460
Authors:  Zhang, Sicheng;  Li, Xiang;  Zhang, Bowen;  Wang, Shouyang
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Scheduling  Flexible assembly job shop scheduling  Multi-objective optimisation  Meta-heuristics  Ant colony optimisation  
Monotonicity and rigidity of the W-entropy on RCD(0, N) spaces 期刊论文
MANUSCRIPTA MATHEMATICA, 2020, 页码: 31
Authors:  Kuwada, Kazumasa;  Li, Xiang-Dong
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
LOW-RANK MATRIX ITERATION USING POLYNOMIAL-FILTERED SUBSPACE EXTRACTION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 3, 页码: A1686-A1713
Authors:  Li, Yongfeng;  Liu, Haoyang;  Wen, Zaiwen;  Yuan, Ya-Xiang
Favorite  |  View/Download:4/0  |  Submit date:2020/09/23
low-rank matrix iteration  eigenvalue decomposition  inexact optimization method  polynomial filter  subspace extraction  
A new piecewise quadratic approximation approach for L-0 norm minimization problem 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 1, 页码: 185-204
Authors:  Li, Qian;  Bai, Yanqin;  Yu, Changjun;  Yuan, Ya-xiang
Favorite  |  View/Download:14/0  |  Submit date:2019/03/05
sparse optimization  non-convex approximation  iterative thresholding algorithm  
极化合成孔径雷达图像相干斑抑制和分类方法综述 期刊论文
自动化学报, 2019, 卷号: 45, 期号: 8, 页码: 1419
Authors:  聂祥丽;  黄夏渊;  张波;  乔红
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
ricci流与超ricci流上的liyauhamiltonharnack不等式 期刊论文
中国科学数学, 2019, 卷号: 49, 期号: 11, 页码: 1613-1632
Authors:  李宋子;  李向东
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
科学精神的传承挑战与对策 期刊论文
科技导报北京, 2019, 卷号: 37, 期号: 22, 页码: 143-148
Authors:  李晓轩;  徐伟宣;  刘则渊;  李伦;  姜雪峰;  徐翔;  陈悦;  周涛;  徐芳;  刘文斌;  郑毅;  马士聪;  刘驰;  王贤文;  陈玥如
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type 期刊论文
ADVANCES IN MATHEMATICS, 2018, 卷号: 338, 页码: 1077-1118
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao;  Zhao, Jun-Xiao
Favorite  |  View/Download:15/0  |  Submit date:2019/01/11
Multipeakons  Pfaffian  Novikov equation  Toda lattice of BKP type